What is going on?! You and I have been in a love/hate relationship for about 25 years but for the most part, we've learned how to live in peace with each other. I've always checked on you regularly and take my Synthroid every morning like clockwork. So long as I've given you what you need, we've worked together pretty well, I think.
So, what's up with you over the past couple of months, huh?
And, what is it that makes it seem as if you've suddenly awakened out of the blue? Or, is that just some sort of weird game you're playing and it's not really you but something else going on?
I've never heard of having to adjust medication down and then down again after years of it needing to be slowly increased to keep you alive as long as we can.
When you're not working I know it pretty quickly. My finger nails become projectile missiles shattering whenever they feel like. My brain stops adding 2 + 2= 4. I can't concentrate on anything. I feel as if the colors in the world all take on a shade of gray. I walk around feeling slightly dizzy and as if I am in a perpetual fog. Disconnected. My whole body starts to feel like a pulse and my heart beats so loudly that at times it's as if that's the only thing I can hear.
My very own version of Poe's, Tell Tale Heart. So not good.
But, we dropped the meds because six weeks ago or so, you came back saying we were giving you too much medication. And, after testing again, today we are going to have to lower the meds again. When I asked the nurse, "Umm, can a thyroid become over active after years of it being hypo," she answered, "That's a great question. Not usually."
My great question means that now I'm going for an ultra sound to see if there are nodules on you now, Thyroid. Nice. Real nice.
It's all right. Better for you and me to know what's going on with you, don't you think? Any of my readers have this happen to you? I'd be very interested in any info you can share.
Stay tuned for more.
Namaste' Till Next Time,
Holly aka She Who Has Thyroid Issues